# SDR C2XA04CL076

- Difficulty date: July 20, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3473 - THE CREW REPORTED THE RIGHT EMERGENCY EXIT LIGHT SIGN WILL NOT ILLUMINATE.  MAINTENANCE INSPECTED AND RESEATED CONNECTOR AT THE SIGN ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
